# SDR DALA13002525809

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 36,399 hours, 11,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT ROW 14 INOPERTAIVE.  REPLACED LAMP HOLDER, CHECKED GOOD.
